# SDR 2004FA0000077

- Difficulty date: January 4, 2004
- Submitted: January 9, 2004
- Operation: General aviation
- Aircraft: N120JC
- Make and model: Braero HS125700A
- Aircraft serial: NA0247
- Engine: Garrtt TFE7313R
- Engine time: 6,970 hours, 5,748 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 30709341
- Condition: Deteriorated
- Location: Rt Engine
- Part time: 6,970 hours, 5,748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, NOTED RT ENGINE COMPUTER AMBER WARNING LAMP BECAME ANNUNCIATED.  ALSO NOTED, INDICATED LOSS OF POWER RT ENGINE.  CONSULTED AND COMPLIED WITH EMERGENCY PROCEDURES WHICH INSTRUCTED TO SWITCH TO MANUAL CONTROL AND MONITOR ALL APPLICABLE ENGINE PARAMETERS.  IMMEDIATE NOTIFICATION TO ATC REQUESTS TO DIVERT TO DAL FOR INSPECTION AND REPAIRS.  FOLLOWING TROUBLESHOOTING AND INSPECTION TO DETERMINE SOURCE OF DEFECT, IT WAS NOTED THAT THE RT ENGINE PT2 HARNESS WAS DEFECTIVE.  PARTS WERE REPLACED, ENGINE AND COMPUTER FUNCTIONS WERE TESTED, AND NO RECURRING DEFECTS WERE NOTED.
